MAUDE Adverse Event Report: PARI RESPIRATORY EQUIPMENT, INC. - MIKE JUDGE VIOS; NEBULIZER (DIRECT PATIENT INTERFACE)

PARI RESPIRATORY EQUIPMENT, INC. - MIKE JUDGE VIOS; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 310F83-LC+
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is an isolated incident at this time.After several calls with the patient and a discussion with the physical therapist, we have been unable to retrieve the device for evaluation.We attempted to have an electrician come to the house and inspect the device and the wall outlet, but the patient gave conflicting information as to the device's whereabouts, precluding such on-site inspection.Our conversations with the patient were challenging, as she was upset, seemed confused, and was difficult to understand.Patient refused to accept replacement product.Our investigation of production records and data did not identify anything that would contribute to such a malfunction, and we have not received any other similar reports for this product from this production period.Nevertheless, since we are unable to obtain adequate information from the patient or evaluate the product, we are submitting this form fda 3500a.
 
Event or Problem Description
Electrical event [device electrical finding].On (b)(6) 2020, a spontaneous report was received from a consumer regarding a (b)(6) year-old female patient's experience with vios (nebulizer).The patient was noted to blind and in a wheelchair.On (b)(6) 2020, the consumer stated that when her physical therapist plugged the compressor power cord into the wall outlet, they saw flames come out of the outlet.Neither patient nor therapist were injured according to the therapist.

Brand Name
VIOS
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
PARI RESPIRATORY EQUIPMENT, INC. - MIKE JUDGE
2412 pari way
midlothian VA 23112
MDR Report Key10805066
Report Number3003767629-2020-00001
Device Sequence Number4001620
Product Code CAF
UDI-Device Identifier00744229310679
UDI-Public00744229310679
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K092918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310F83-LC+
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/06/2020
Patient Sequence Number1